MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,EXAM,NITRILE,PF,2CT INR,100CT,OSFM

Medline Industries, LP MEDLINE; GLOVE,EXAM,NITRILE,PF,2CT INR,100CT,OSFM
Catalog Number CUR4145RH
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the nitrile quality is too thin.It immediately leaks and has been repetitively tearing when fitted on hands" and "the quality of material allows moisture to penetrate through or when putting them on my small to medium size hands they tear at the wrist.".
 
Additional Manufacturer Narrative
The customer reported that the nitrile quality is too thin, immediately leaks, has been repetitively tearing when fitted on hands, allows moisture to penetrate through, and tears at the wrist when putting them on small to medium size hands.Inspection reports were reviewed, and the lot passed inspection for all physical properties per astm standards; a historical complaint query was performed for the last 12 months, and a trend has not been identified.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE,EXAM,NITRILE,PF,2CT INR,100CT,OSFM
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
arthem smalyukh
three lakes drive
northfield, IL 60093--275
MDR Report Key50950426
Report Number1417592-2026-54807
Device Sequence Number10348815
Product Code LZA
UDI-Device Identifier00884389108409
UDI-Public00884389108409
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K051378
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCUR4145RH
Device Lot NumberAN208250178
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2023
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown